UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1235

タイトル: Residue Formulae for Secondary Characteristic Classes
著者: Metoki, Syn-ya
発行日: 1999年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 6 (1999), No. 3, Page 575-598
抄録: For a codimension $q$ foliation $τ$ and a vector field $X$ which preserves $τ$, we can define the residues of residual secondary characteristic classes as the cohomology classes of the singular set of $X$. We calculate the residues for the examples which are generalizations of those given by Heitsch([He2]).
URI: http://hdl.handle.net/2261/1235
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms060307.pdf210.63 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください